It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Thin Stools and Scared

Re: Thin Stools and Scared

[ Back to Messages ]

Message

Posted by Harry on October 13, 2000 at 01:05:40:

In Reply to: Thin Stools and Scared posted by Keeshia on October 12, 2000 at 21:23:35:

: Hi,

: I often have skinny stools or small bowel movements. I am terrified that it could be more than IBS. Does anyone else experience this symptom or know what causes it.... I am afraid it could be colon rectal cancer. I have been worrying about it every day. My family doctor suggested I take Metamucil, I started but get alot of gas. It as helped to bulk my stools up to normal size. I also take Zoloft for anxiety, don't know if this affects my bowel movements. Please help me.

Hi Keeshia,
Zoloft is primarily used for depression and like all drug it has alot of side effects--bowel movements are one of them.There is a mind-gut connection that Zoloft should help.


I Think you should take Metamucil--It is a water soluble fiber(psyllium)supplement that WILL make YOUR stools larger and your colon function better. It is a bulk stool forming agent. It does produce gas when you first start using it and this is caused by fermentation or breakdown by your intestinal bacteria. It should go away in a few days. The reason your stools are thin is you just may not be getting enough of the right kind of FIBER.All fiber is not the same!!!
I Suggest you find the Johns Hopkins Magazine article I wrote about and read it and some of the other messages on this board--you are not alone.
God Bless----Harry




Follow Ups




All times are GMT -7. The time now is 07:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!